# SDR DALA2016083106339

- Difficulty date: August 30, 2016
- Submitted: September 2, 2016
- Operation: Air carrier
- Aircraft: N920DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53582
- Aircraft time: 43,747 hours, 29,439 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LOWER DORSAL ATTACH FITTING AT STA Y=1494 AND LONGERON PROJECTION 3 LT IN AFT ACCESSORY COMPARTMENT.  FITTING WAS REPLACED IAW DWG 9953016, REV AU AND SRM 51-30-05.
